MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA STAB GVF INS 2 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA STAB GVF INS 2 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-21-008
Medical Device Problem Codes Difficult to Insert (1316); Device Damaged Prior to Use (2284)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Unable to assemble.The patient underwent knee arthroplasty on (b)(6) 2022.During the surgery, it was found that the backside of the insert has the protruding problem, which resulted in that the insert could not be implanted with the tibial plateau.Another device was used to complete the surgery.This resulted in a 2 mm increase in patient bone cutoff.The patient was in stable condition now.Right knee.
 
Event or Problem Description
Additional information received indicated that the surgeon did not make multiple cuts but directly used the lager size insert (10 mm one).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this complaint was received for examination.The photo investigation found 1 of the bottom assembly tabs slightly bent, which is reasonable to confirm a difficulty or inability on assembling the device, however this issue cannot be traced to a manufacturing issue.The evidence provided supports the usage or intent of usage of the device intraoperatively, therefore the reported allegation for damage upon receipt cannot be confirmed since there are no evidence of the event before the implantation intent.No device associated with this report was received for examination.Depuy synthese considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Based on the inability to find any nc¿s against the provided product code/lot code combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this complaint was received for examination.The photo investigation found 1 of the bottom assembly tabs slightly bent, which is reasonable to confirm a difficulty or inability on assembling the device, however this issue cannot be traced to a manufacturing issue.The evidence provided supports the usage or intent of usage of the device intraoperatively, therefore the reported allegation for damage upon receipt cannot be confirmed since there are no evidence of the event before the implantation intent.No device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Based on the inability to find any nc¿s against the provided product code/lot code combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.,a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Based on the inability to find any nc¿s against the provided product code/lot code combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.

Brand Name
SIGMA STAB GVF INS 2 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15751926
Report Number1818910-2022-22353
Device Sequence Number6317055
Product Code JWH
UDI-Device Identifier10603295063926
UDI-Public10603295063926
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1581-21-008
Device Catalogue Number158121008
Device Lot NumberJD8546
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2022
Supplement Date Received by Manufacturer11/09/2022
11/16/2022
12/06/2022
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date11/10/2022
11/18/2022
12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexUnknown